# SDR USAA040188

- Difficulty date: April 20, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,314 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.5 INCHES, LOWER AFT CORNER OF FORWARD SERVICE DOOR CUTOUT STATION 344.47 WL, 207.5.  INSTALLED DOUBLER EPR SRM 53-00-01.  (M)
